MathSciNet Relay Station
MathSciNet bibliographic data
MR835865 (87i:16013) 16A25 (11R33 20C05)
Polcino Milies, César; Ritter, Jürgen; Sehgal, Sudarshan K. On a conjecture of Zassenhaus on torsion units in integral group rings. II. Proc. Amer. Math. Soc. 97 (1986), no. 2, 201–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement